MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT
Catalog Number ECP0110G
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a biopsy procedure using encor probe.Prior to the procedure, it was noticed that both the external and internal packages were missing the manufacturing date.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.However, the investigation in unconfirmed for the reported missing information as it confirms that the date of manufacture is not included as part of the global labeling for these items.A definitive root cause for the reported missing information could not be determined based upon the provided information.Labeling review: a review of label, tyvek lid, encor probe, global (baw1498200, rev.1) determined the product labeling documentation is adequate.This document verifies the date of manufacture is not part of the global labeling of the items.A review of label, carton, encor probe, global (baw1498100, rev.1) determined the product labeling documentation is adequate.This document verifies the date of manufacture is not part of the global labeling of the items.).A definitive root cause for the reported missing information could not be determined based upon the provided information.D4 (unique identifier (udi) #), g2, g3, h4, h6 (method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22504543
Report Number2020394-2025-01028
Device Sequence Number13073188
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243(11)241219(17)261101(10)VTJY0625
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECP0110G
Device Lot NumberVTJY0625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown